IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Structure, Clearinghouses and Symmetry

  • Martin Shubik

    ()

    (Yale University, School of Management)

  • David Eric Smith

    ()

    (Santa Fe Institute, Economics)

We introduce and justify a taxonomy for the structure of markets and minimal institutions which appear in constructing minimally complex trading structures to perform the functions of price formation, settlement and payments. Each structure is presented as a playable strategic market game and is examined for its efficiency, the number of degrees of freedom and the symmetry properties of the structure.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://papers.ssrn.com/sol3/papers.cfm?abstract_id=412493
Download Restriction: no

Paper provided by Yale School of Management in its series Yale School of Management Working Papers with number ysm378.

as
in new window

Length:
Date of creation: 28 Jul 2004
Date of revision:
Handle: RePEc:ysm:somwrk:ysm378
Contact details of provider: Web page: http://icf.som.yale.edu/
More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Sorin, Sylvain, 1996. "Strategic Market Games with Exchange Rates," Journal of Economic Theory, Elsevier, vol. 69(2), pages 431-446, May.
  2. Martin Shubik, 2000. "The Theory of Money," Cowles Foundation Discussion Papers 1253, Cowles Foundation for Research in Economics, Yale University.
  3. Dubey, Pradeep & Mas-Colell, Andreau & Shubik, Martin, 1980. "Efficiency properties of strategies market games: An axiomatic approach," Journal of Economic Theory, Elsevier, vol. 22(2), pages 339-362, April.
  4. Rabah Amir & Siddhartha Sahi & Martin Shubik, 1986. "A Strategic Market Game with Complete Markets," Cowles Foundation Discussion Papers 814R, Cowles Foundation for Research in Economics, Yale University, revised Sep 1987.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:ysm:somwrk:ysm378. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ()

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.